# SDR CA970523002

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: MS28893C6
- Condition: Failed
- Location: Hyd Press Relief
- Part time: 3,115 hours
- Component: MS28893C6
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) HYDRAULIC PUMP WAS OBSERVED TO BE RUNNING CONTINUOUSLY WHILE TAXIING.  HYRAULIC PUMP BREAKER PULLED AND THE AIRCRAFT RETURNED TO THE HANGAR AND PUT ON JACKS.  HYDRAULIC RELIEF VALVE WAS FOUND TO GO INTO BYPASS AT LESS THAN 1200 PSI, RATING SHOULD ALLOW FOR 2250 PSI.  NEW VALVE INSTALLED.
